# SDR FDEA201601090091

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 62,849 hours, 25,419 cycles
- Engine: Ge CF66D
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 5132001
- Part serial: 0473AB
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 21,671 hours, 9,977 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG ANTI-ICE DISAGREE DURING CLIMB WITH ENG ANTI-ICE SELECTED ON.  R & R ANTI-ICE VALVE IAW AMM 30-22-02-0-0.  OPS CHECKED NORMAL, OK FOR SERVICE.
